# SDR DALA2017012400596

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Damaged
- Location: Bs 170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FORWARD WET AREA MEMBRANE AT BS 170 AND RBL 5 UNDER OUTBOARD FLANGE OF RIGHT CENTER SEAT TRACK.  REPAIRED IAW SRM 53-00-00 REPAIR 2.
